Ask a doctor

Could Chemosis Be Fraxel Side Effect?

I have had chemosis in one eye. It began one month after fraxel laser treatment. Is it a coincidence or related to the fraxel treatment.

 

Doctor Answers (1)

Chemosis as a Fraxel side effect

+1

Chemosis is a very common problem and is generally unrelated to laser treatments. There are a whole variety of causes of chemosis, some serious, others not. The best thing to do is to see an ophthalmologist for an evaluation of this problem. The association with your Fraxel laser treatment would appear to be a coincidence.

New York Dermatologic Surgeon
3.5 out of 5 stars 3 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.